Applied Mathematics

Vol.4 No.4(2013), Paper ID 30378, 7 pages

DOI:10.4236/am.2013.44089

 

On the Incompressible Navier-Stokes Equations with Damping

 

Wenyan Zhao, Zhibo Zheng

 

Department of Mathematics, Baoshan University, Baoshan, China
Department of Mathematics, Baoshan University, Baoshan, China

 

Copyright © 2013 Wenyan Zhao, Zhibo Zheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


W. Zhao and Z. Zheng, "On the Incompressible Navier-Stokes Equations with Damping," Applied Mathematics, Vol. 4 No. 4, 2013, pp. 652-658. doi: 10.4236/am.2013.44089.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.